A new approach to robust finite-time H control of continuous-time Markov jump systems

Shen Yan, Mouquan Shen, Shuimin Fei, Guangming Zhang

Research output: Contribution to journalArticlepeer-review

Abstract

This paper studies the robust finite-time H state feedback control problem of continuous-time Markov jump systems (MJSs) subject to norm bounded uncertainties. Transition probabilities are allowed to be known, uncertain with known bounds or unknown. Based on the continuous transition probability property and the developed slack variable technique, Lyapunov variables are separated from unknown transition probabilities and system matrices. With these separations, a relaxed method for robust finite-time H controller design is proposed in terms of linear matrix inequalities (LMIs). Numerical examples are given to illustrate the effectiveness of and the benefit from the proposed method.

Original languageEnglish
Pages (from-to)211-231
Number of pages21
JournalControl and Cybernetics
Volume44
Issue number2
StatePublished - 2015

Keywords

  • Linear matrix inequality (LMI)
  • Markov jump systems
  • Partly known transition probabilities
  • Robust finite-time H∞ control

Fingerprint

Dive into the research topics of 'A new approach to robust finite-time H control of continuous-time Markov jump systems'. Together they form a unique fingerprint.

Cite this